# SDR QR9R20211005002

- Difficulty date: October 5, 2021
- Submitted: October 5, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724459833
- Aircraft time: 1,111 hours
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: JBS8821
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEATER WOULD NOT COME ON DURING GROUND CHECK OR INFLIGHT DURING 6-1 CHECK.

*NOT FOUND IN AIRCRAFT INQUIRY
